# SDR USAA2011081500017

- Difficulty date: July 8, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 36,307 hours, 10,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141N842241
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - LEVEL 2 GALVANIC CORROSION ON UPPER SURFACE OF R1 DOOR LOWER SILL INBOARD ANGLE BETWEEN BS 332 TO BS 367, WL 208.2.  REPLACED R1 DOOR LOWER SILL INBOARD ANGLE IAW B757 SRM 53-00-51 & 51-40-02.
